# SDR CALA2021122902463

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A300*
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5200 · Doors
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR SILL FWD GIRT BAR MOUNT POINT HAS 2 AREAS OF CORROSION. (A3NB-53-3-6222) GENERATED BY N078592 AT HAECO LCQ PE R NR 9294271 (22271) REMOVED AND REPLACED L-2 DOOR SILL IAW A320 SRM 51-42-11/001. PE RFORMED BY V061630 INSP BY N078570.
